It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





hydroxycut + creatine

hydroxycut + creatine

[ Back to Messages ]

Message

Posted by Seth on November 27, 2000 at 15:59:46:

I've been taking hydroxycut and creatine at the same time (in moderate amounts) and have been excersizing about 50 - 60 minutes every day (cardio plus weight training) and drinking a gallon of water every day. however, i'm starting to feel a bit dehydrated, i.e. slight surface chest pain, dizziness when standing up. i've been mildy dehydrated before and this is what it feels like. is this dehydration or is this something else? maybe i'm working myself too hard? i thought maybe the creatine was taking water into my muscles and the hydroxycut was taking excess water out of my body, leaving all parts of my body dehydrated except my muscles. so for now i'm resting and taking no suppliments and not excersizing, and in the future i will not take creatine and hydroxycut together!


Follow Ups




All times are GMT -7. The time now is 04:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!